# SDR 2002FA0000465

- Difficulty date: February 27, 2002
- Submitted: April 11, 2002
- Operation: General aviation
- Aircraft: N433DF
- Make and model: Marsh S2F3S
- Aircraft serial: 149855
- Engine: Garrtt TPE33114GR
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 170420
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE RUN-UP OF THE ENGINES, THE RIGHT STRUT OUTER HOUSING  FAILED CAUSING THE STRUT TO COLLAPSE.  DAMAGE WAS CAUSED TO THE PROPELLER, ENGINE, NACELLE, WING, AND FUSELAGE.
